Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On approximate derivatives


Author: Shu-Er Chow
Journal: Bull. Amer. Math. Soc. 54 (1948), 793-802
MathSciNet review: 0026114
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Saks, (1) Sur les nombres dérivés des fonctions, Fund. Math. vol. 5 (1924) pp. 98-104. (2) Theory of integrals, 1937, pp. 295-297.
  • 2. E. H. Hanson, (2) A theorem of Denjoy, Young and Saks, Bull. Amer. Math. Soc. vol. 40 (1934) pp. 691-694.
  • 3. Henry Blumberg, The measurable boundaries of an arbitrary function, Acta Math. 65 (1935), no. 1, 263–282. MR 1555405, 10.1007/BF02420947
  • 4. J. C. Burkill and U. S. Haslam-Jones, (1) The derivatives and approximate derivatives of measurable functions, Proc. London Math. Soc. (2) vol. 32 (1931) pp. 346-355. (2) Relative measurability and the derivatives of non-measurable functions, Quart. J. Math. Oxford Ser. vol. 4 (1933) pp. 233-239.
  • 5. A. J. Ward, On the points where AD+>AD-, J London Math. Soc. vol. 8 (1933) pp. 295-299.
  • 6. R. L. Jeffery, The derivates of arbitrary functions over arbitrary sets, Ann. of Math. (2) 36 (1935), no. 2, 438–447. MR 1503233, 10.2307/1968581
  • 7. S. Saks, Review of [6], Zentralblatt für Mathematik vol. 11 (1935) p. 341.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09082-6